# SDR FDEA200905031495

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651594023
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, CORROSION ON OTBD SIDE OF VERTICAL STIFFENER AT BS 740, BETWEEN   STRINGERS 26L AND 25L.  REMOVED AND REPLACED DAMAGED CHORD WITH NEW PART  IAW DWG 65-15940, SRM 51-30-5 AND SRM 51-30-2.
